AchooTR Asked :
After 18 years of smoking, I decided to quit cigarettes and started using nicotine chewing gum about 2 months ago. I gained a few pounds and was worried about gaining more weight during this time so I also started on a diet and a weight loss pill. After this, I noticed that sometimes while chewing the gum, I get palpitations. They are very mild but I can feel it and I am worried that the gum may be causing nicotine toxicity or it could be the weight loss pill.
I read the side effects of both the gum and weight loss pill and palpitations are listed in the side effects. I don’t want to stop on the weight loss pill because I have heard horror stories about getting fat after quitting smoking. But at the same time, I am unsure if I am ready to give up on the gum at this point. Is there a way to use both the gum and the weight loss pill and avoid these side effects or should I stop the gum? I was planning to start gyming but I am a bit concerned about these palpitations.